Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Mar 29, 2013, 6:25 PM CDT for Crosby County, Dickens County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2013, 6:25 PM CDT (23:25 UTC)
- Expired
- Mar 29, 2013, 7:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Crosby County, TX, Dickens County, TX
The radar
The Lubbock radar (KLBB), 67 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2907 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465
WUUS54 KLUB 292325
SVRLUB
TXC107-125-300030-
/O.NEW.KLUB.SV.W.0009.130329T2325Z-130330T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
625 PM CDT FRI MAR 29 2013
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
NORTHWESTERN DICKENS COUNTY IN NORTHWEST TEXAS.
* UNTIL 730 PM CDT
* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF CROSBYTON...AND MOVING EAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MCADOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3383 10104 3378 10080 3350 10103 3368 10135
3383 10133
TIME...MOT...LOC 2325Z 274DEG 30KT 3376 10122
$$
243 follow-up statements
141
WWUS54 KLUB 292338
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
638 PM CDT FRI MAR 29 2013
TXC107-125-300030-
/O.CON.KLUB.SV.W.0009.000000T0000Z-130330T0030Z/
CROSBY TX-DICKENS TX-
638 PM CDT FRI MAR 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DICKENS AND NORTHEASTERN CROSBY COUNTIES UNTIL 730 PM CDT...
AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF CROSBYTON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MCADOO...AFTON AND RURAL AREAS EAST OF CROSBYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3370 10128 3383 10122 3383 10104 3378 10080
3350 10103
TIME...MOT...LOC 2338Z 291DEG 27KT 3370 10113
$$
24398
WWUS54 KLUB 292356
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
656 PM CDT FRI MAR 29 2013
TXC107-125-300030-
/O.CON.KLUB.SV.W.0009.000000T0000Z-130330T0030Z/
CROSBY TX-DICKENS TX-
656 PM CDT FRI MAR 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DICKENS AND NORTHEASTERN CROSBY COUNTIES UNTIL 730 PM CDT...
AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 5
MILES SOUTH OF MCADOO...OR 11 MILES WEST OF DICKENS...MOVING EAST AT
30 MPH.
IN ADDITION...HAIL TO THE SIZE OF PEAS WAS REPORTED COVERING THE
GROUND WITH THIS STORM IN MCADOO.
LOCATIONS IMPACTED INCLUDE...
AFTON AND HIGHWAY 82 WEST OF DICKENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3362 10113 3383 10109 3383 10104 3378 10080
3350 10103
TIME...MOT...LOC 2355Z 291DEG 27KT 3365 10099
$$
24890
WWUS54 KLUB 300015
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
715 PM CDT FRI MAR 29 2013
TXC107-125-300026-
/O.CAN.KLUB.SV.W.0009.000000T0000Z-130330T0030Z/
CROSBY TX-DICKENS TX-
715 PM CDT FRI MAR 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DICKENS AND
NORTHEASTERN CROSBY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3362 10113 3383 10109 3383 10104 3378 10080
3350 10103
TIME...MOT...LOC 0016Z 291DEG 27KT 3359 10081
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 3:57 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 29, 3:57 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 357 PM CDT FRI MAR 29 2013 .SHORT TERM... DEFINED MID-UPPER LEVEL WAVE ENTERING SOUTHEAST NEW MEXICO CONTINUES TO BE ON TRACK TO HELP INITIATE SHOWERS AND THUNDERSTORMS ACROSS WEST TEXAS LATE THIS AFTERNOON AND THIS EVENING. A DEEPENING SURFACE TROUGH PUSHING WEST ACROSS THE SOUTH PLAINS WILL CONTINUE TO INTENSIFY A DEVELOPING DRYLINE ACROSS THE EDGE OF THE CAPROCK EXTENDING BACK TO NEAR THE INTERSTATE 27/US 87 CORRIDOR. THESE TWO FEATURES COMBINED WITH A LINGERING FRONTAL BOUNDARY ACROSS THE EXTREME SOUTHERN PANHANDLE INTO THE NORTHERN SOUTH/ROLLING PLAINS WILL CREATE A TRIPLE POINT WHERE CONVECTIVE INITIATION WILL COMMENCE. ACTIVITY WILL PUSH OFF TO THE EAST AROUND 20-25 MPH INTO THE ROLLING PLAINS AND EXTREME SOUTHEASTERN PANHANDLE. ADDITIONAL ELEVATED AND HIGH-BASED STORMS WILL DEVELOP ACROSS THE ROLLING PLAINS AND FAR SOUTHEASTERN PANHANDLE FOLLOWING SUNSET AND PEAK DIURNAL HEATING. HAIL UP TO QUARTER SIZE OR SLIGHTLY LARGER WILL BE THE MAIN THREAT WITH NEAR DRY ADIABATIC LAPSE RATES ABOVE THE STORM BASE AND IN THE HAIL GROWTH ZONE. DAMAGING WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE INITIALLY WITH UPDRAFTS DEVELOPING IN CLOSER PROXIMITY TO THE SURFACE...BUT STABILIZING LOW LEVELS WILL LIMIT THIS THREAT AS THE NIGHT WEARS ON. A MINIMAL TORNADO THREAT WILL ALSO EXIST THROUGH EARLY THIS EVENING WITH FAVORABLY CURVED HODOGRAPHS...BUT THIS WILL ALSO SUBSIDE WITH TIME AS STORMS ELEVATE IN ORIGIN LOCATION. ALTHOUGH LOW LEVEL WIND FIELDS ARE NOTHING TO WRITE HOME ABOUT...0-6 KM BULK SHEAR VECTORS OF 35-40 KNOTS MAY ALLOW FOR ORGANIZED AND SUSTAINED UPDRAFTS WITH A FEW SUPERCELLS. STORMS SHOULD CLEAR THE FORECAST AREA BY MIDNIGHT AND ALLOW FOR A QUIET OVERNIGHT PERIOD. MAY SEE A FEW SPOTS DEVELOP SOME SHALLOW FOG LATE TONIGHT AND EARLY TOMORROW...MAINLY ACROSS THE ROLLING PLAINS WHERE HIGHER MOISTURE WILL RESIDE AND IN VICINITY OF THE LINGERING FRONT NEAR THE EXTREME SOUTHEAST PANHANDLE. ENHANCED MOISTURE REMAINING IN PLACE WILL MAKE FOR MILD OVERNIGHT LOWS AGAIN TONIGHT WITH TEMPERATURES ONLY FALLING INTO THE MID 40S TO MID 50S. A SIMILAR SETUP WILL OCCUR TOMORROW AS AN IMPULSE WORKS AROUND THE CREST OF MID-LEVEL RIDGING TO THE WEST. BEST CHANCES APPEAR TO BE IN THE VERY LATE AFTERNOON OR EARLY EVENING FOR INITIATION. A DRYLINE WILL SET UP NEAR THE EDGE OF THE CAPROCK AND COMBINE WITH ANOTHER SOUTHWARD PUSH OF THE AFOREMENTIONED FRONT. THE PLACEMENT OF THIS FRONT AND ASSOCIATED SURFACE TROUGH WILL HAVE A LARGE IMPACT ON WHERE INITIATION OCCURS...BUT INDICATIONS ARE THAT THE BEST MOISTURE MAY BE SHUNTED A BIT EAST WHEN COMPARED TO TODAY. REGARDLESS...BEST CHANCES WILL ONCE AGAIN BE ACROSS THE NORTHERN ROLLING PLAINS AND FAR SOUTHEAST PANHANDLE. && .LONG TERM... IT APPEARS THAT A CHANCE OF SHOWERS AND THUNDERSTORMS WILL PERSIST SATURDAY EVENING THROUGH MOST OF EASTER SUNDAY...WITH HIGHEST CHANCES EXPECTED ACROSS THE FAR SE TX PANHANDLE AND ROLLING PLAINS. A WEAK COLD FRONT WILL BEGIN BACKING INTO THE AREA FROM THE THE E-NE SAT EVENING WITH MID TO UPPER 50 DEWPOINTS SPREADING IN BEHIND IT. ALOFT...A WEAK DISTURBANCE MOVING IN FROM THE SW WILL BRIEFLY PHASE WITH LARGER TROUGH SWINGING THROUGH THE CENTRAL PLAINS TO INCREASE LIFT. A FEW STRONG AND BRIEFLY SEVERE STORMS ARE POSSIBLE SAT EVENING IN THE NE ZONES. THEN ON SUNDAY...INSTABILITY MAY BE SOMEWHAT WEAKER GIVEN EXPECTED CLOUD COVER AND COOLER TEMPS...HIGHS IN THE 60S NORTH TO MID 70S SOUTH...BUT A FEW STRONGER STORMS CANNOT BE RULED OUT. MONDAY CONTINUES TO BE A COMPLICATED FORECAST. THE FRONT WILL WASH OUT LATE SUNDAY AND WEAK RIDGING WILL FOLLOW THE DEPARTING WAVES. HOWEVER...A STRONGER FRONT WILL FOLLOW AT SOME POINT ON MONDAY. THE NAM CONTINUES TO BE FASTER WITH THE FROPA THAN THE GFS AND ECMWF. GIVEN THE LINGERING UNCERTAINTY ON THE TIMING OF THE FRONT...WE DID NOT MAKE ANY LARGE CHANGE TO THE FORECAST TEMPS...WE ARE STILL SHOWING A STRONG SW TO NE TEMP GRADIENT OF 70S TO 50S. GUIDANCE ALSO SUGGESTS THAT STRATUS WILL FILL IN BEHIND THIS FRONT. WE/VE CONTINUED TO SHOW A CHANCE OF TSTMS ACROSS MOST OF THE AREA DURING THE DAY...THEN ONLY RAIN SHOWERS BY EVENING AS THE AIRMASS STABILIZES BEHIND THE FRONT. IF THE FRONT IS EARLIER THEN NO THUNDER WOULD BE EXPECTED GIVEN THE WEAK RIDGING ALOFT. THE 12Z MEDIUM-RANGE MODELS START TO DIVERGE IN THEIR HANDLING OF A CLOSED LOW IN THE TUE-THU TIME FRAME. THE FASTER/WEAKER GFS OPENS THE TROUGH AS IT MOVES SE FROM THE GREAT BASIN ACROSS THE SRN PLAINS. IN THIS SCENARIO OUR RAIN CHANCES WILL DIMINISH FROM NORTH TO SOUTH DURING THE DAY TUESDAY AS THE FRONT DRIVES THE MOISTURE SOUTH AND LIFT FROM THE APPROACHING WAVE IS WEAKER. THE ECMWF ON THE OTHER HAND KEEPS THE UPPER LOW CLOSED OFF AT 500MB AS IT TRACKS SLOWLY ACROSS NM TUES INTO WED. THIS TRACK MAINTAINS MOIST EASTERLY FLOW AND AND WOULD BRING MUCH STRONGER LIFT ACROSS WEST TEXAS LATE TUESDAY INTO WED. GIVEN THIS DISCREPANCY...WE HAVE KEPT THE SAME POP CONFIGURATION...MAINLY IN THE MONDAY TO EARLY TUESDAY PERIOD PER THE GFS. WE DID ADD SOME LOW END POPS TUESDAY AFTERNOON AND EVENING IN THE SOUTHEAST. WILL WAIT TO ADD POPS ON WEDNESDAY UNTIL IF/WHEN THERE IS BETTER INDICATION THAT THE 12Z ECMWF IS VALID. WILL ALSO HAVE TO WATCH TEMPS AND PRECIP PHASE MONDAY NIGHT/TUESDAY MORNING. THE AIRMASS BEHIND THE FRONT LOOKS PRETTY CHILLY WITH 850 MB TEMPS DROPPING BELOW ZERO ACROSS THE NORTH. WE/VE ADDED A RAIN/SNOW MENTION ACROSS PARMER AND CASTRO COUNTIES...ALTHOUGH AT THIS TIME WE DON/T ANTICIPATE ANY ACCUMULATIONS. && .FIRE WEATHER... MINIMUM RELATIVE HUMIDITIES WILL FALL TO 10 TO 15 PERCENT SATURDAY AFTERNOON ACROSS PORTIONS OF THE WESTERN AND CENTRAL SOUTH PLAINS...BUT WINDS WELL BELOW 15 MPH SHOULD PRECLUDE FIRE WEATHER CONCERNS WITH PERHAPS A VERY BRIEF ISOLATED PERIOD OF ELEVATED CONDITIONS OCCURRING. SHOWERS AND THUNDERSTORMS WILL HAVE THE BEST CHANCE OF TAKING PLACE ACROSS THE EXTREME SOUTHEASTERN PANHANDLE AND ROLLING PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 46 78 44 68 48 / 10 10 20 20 10 TULIA 49 79 49 69 47 / 20 10 20 20 10 PLAINVIEW 49 81 50 70 49 / 20 10 20 20 10 LEVELLAND 45 84 50 71 49 / 10 10 10 20 10 LUBBOCK 48 85 52 71 50 / 20 10 20 20 10 DENVER CITY 49 85 50 76 49 / 10 10 10 20 10 BROWNFIELD 49 85 51 74 49 / 10 10 10 20 10 CHILDRESS 54 80 54 70 52 / 30 20 40 30 10 SPUR 54 84 56 72 53 / 30 20 20 30 20 ASPERMONT 55 83 59 75 54 / 30 20 20 30 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/33
Hazardous weather outlook, Mar 29, 11:41 AM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1141 AM CDT FRI MAR 29 2013 TXZ021>044-301645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1141 AM CDT FRI MAR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE THIS AFTERNOON OVER CENTRAL TO EASTERN PORTIONS OF THE SOUTH PLAINS AND EXTREME SOUTHERN PANHANDLE BEFORE SPREADING EASTWARD INTO THE ROLLING PLAINS THROUGH THE EVENING. SUFFICIENT INSTABILITY AND WIND SHEAR WILL LEAD TO SOME OF THESE STORMS BECOMING STRONG TO SEVERE. THE STRONGEST OF STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED DAMAGING WIND GUSTS AND HAIL AROUND ONE INCH IN DIAMETER...MAINLY OVER THE ROLLING PLAINS AND FAR SOUTHEAST PANHANDLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING THROUGH SUNDAY MORNING. A FEW OF THESE STORMS MAY BRIEFLY REACH SEVERE LEVELS...ESPECIALLY ACROSS THE ROLLING PLAINS AND EXTREME SOUTHEAST PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH EARLY EVENING.
In the hours before
Special weather statement, Mar 29, 4:57 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 457 PM CDT FRI MAR 29 2013 TXZ029-030-035-036-292230- CROSBY-FLOYD-HALE-LUBBOCK- 457 PM CDT FRI MAR 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK...CROSBY...HALE AND FLOYD COUNTIES... AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHEASTERN HALE COUNTY NEAR PETERSBURG...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3406 10139 3367 10131 3370 10181 3393 10184 TIME...MOT...LOC 2157Z 257DEG 15KT 3386 10164 24
Special weather statement, Mar 29, 5:25 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 525 PM CDT FRI MAR 29 2013 TXZ030-292300- FLOYD- 525 PM CDT FRI MAR 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR FLOYD COUNTY... AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF FLOYDADA...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. DEADLY LIGHTNING AND GUSTY WINDS CAN BE EXPECTED WITH THIS STORM. LOOSE OBJECTS CAN BE BLOW AROUND BY STRONG WINDS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3384 10104 3384 10155 3431 10155 3431 10105 TIME...MOT...LOC 2224Z 225DEG 17KT 3407 10135 24
Special weather statement, Mar 29, 6:02 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 602 PM CDT FRI MAR 29 2013 TXZ035-292315- LUBBOCK- 602 PM CDT FRI MAR 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK COUNTY... AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER SOUTHWEST LUBBOCK COUNTY...INCLUDING SOUTHWEST PORTIONS OF THE CITY OF LUBBOCK...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3353 10207 3362 10182 3344 10175 3344 10207 TIME...MOT...LOC 2300Z 254DEG 17KT 3351 10194 JW
Local storm report, Mar 29, 6:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
610 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 2 E CEDAR HILL 34.14N 101.17W
03/29/2013 E2.00 INCH FLOYD TX PUBLIC
WINDSHIELD BROKEN BY HAIL
&&
EVENT NUMBER LUB1300155
BRCLocal storm report, Mar 29, 6:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
624 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 2 N CROSBYTON 33.67N 101.24W
03/29/2013 E1.00 INCH CROSBY TX TRAINED SPOTTER
ESTIMATED .75 TO 1 INCH
&&
EVENT NUMBER LUB1300156
BRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 4:57 PM CDT | Special Weather Statement | LUB | Hale | 33 min |
| Mar 29, 5:25 PM CDT | Special Weather Statement | LUB | Floyd | 35 min |
| Mar 29, 5:53 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd | 22 min |
| Mar 29, 6:02 PM CDT | Special Weather Statement | LUB | Lubbock | 13 min |
| Mar 29, 6:22 PM CDT | Areal Flood Advisory | LUB | Lubbock | 68 min |
| Mar 29, 6:35 PM CDT | Special Weather Statement | LUB | Lubbock | 25 min |
| Mar 29, 6:46 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.